# SDR UPS06448053

- Difficulty date: August 16, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B14272Y5
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 LBL 83-95 FLOORBEAM UPPER TEE UPPER SURFACE FOUND CORROSION.  CORROSION BLEND OUT 0.046" BY 1.5" BY 10".  BS 1220 LBL 75-95 FLOORBEAM UPPER TEE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
